MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hyperthermia pump involved in the incident was returned to belmont for investigation and was tested according to our standard operating procedures.We were unable to duplicate the report that the unit exhibited a "pump fault" alarm; the system performed according to our specifications upon receipt.When the hyperthermia pump recognizes a situation that is compromising effective infusing, the system stops pumping and heating, closes off the line to the patient, sounds an audible alarm, and displays an alarm message with instructions for corrective measure.In the event of a "pump fault" alarm, the hyperthermia pump displays the following message: "check pump for blockage.Press retry to continue.Service machine if error persists." the operator's manual also provides possible conditions and recommended operator actions.Without the ability to confirm the complaint, it is difficult to establish a root cause of the reported "pump fault" alarm in this case.A review of past complaints indicates that this was an isolated incident.The manufacturing and service records for this serial number were reviewed and no related anomalies were identified.Another hyperthermia pump was used to proceed with the case; there was no injury to the patient.Belmont will continue to monitor and trend similar reports of this nature.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
During a hyperthermia case, the hyperthermia pump exhibited a "pump fault" alarm at start-up.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11610401
Report Number1219702-2021-00048
Device Sequence Number14458560
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1